Header

UZH-Logo

Maintenance Infos

On Poisson-Dirichlet limits for random decomposable combinatorial structures


Arratia, R; Barbour, A D; Tavaré, S (1999). On Poisson-Dirichlet limits for random decomposable combinatorial structures. Combinatorics, Probability & Computing, 8(3):193-208.

Abstract

We prove a joint local limit law for the distribution of the r largest components of decomposable logarithmic combinatorial structures, including assemblies, multisets and selections. Our method is entirely probabilistic, and requires only weak conditions that may readily be verified in practice.

Abstract

We prove a joint local limit law for the distribution of the r largest components of decomposable logarithmic combinatorial structures, including assemblies, multisets and selections. Our method is entirely probabilistic, and requires only weak conditions that may readily be verified in practice.

Statistics

Citations

Dimensions.ai Metrics
12 citations in Web of Science®
11 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

110 downloads since deposited on 07 Apr 2010
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Theoretical Computer Science
Physical Sciences > Statistics and Probability
Physical Sciences > Computational Theory and Mathematics
Physical Sciences > Applied Mathematics
Language:English
Date:1999
Deposited On:07 Apr 2010 13:26
Last Modified:01 Jul 2022 07:47
Publisher:Cambridge University Press
ISSN:0963-5483
OA Status:Green
Publisher DOI:https://doi.org/10.1017/S0963548399003788